# SDR LR7A00199

- Difficulty date: November 1, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 39,158 hours, 17,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK PER JOB CARD HC05297, FOUND FS 477 BULKHEAD AFT FACE WEB AND STIFFENER CORRODED AT WL 270, LBL 60.  REPLACED 2 STIFFENERS IAW SRM SMP 583-51-140-23, WEB WITHIN SMP 583-53-60 LIMITS AFTER BLENDOUT.
